# SDR DHL2005362501

- Difficulty date: December 6, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 45,117 hours, 29,265 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, FOUND RT WING IB SIDE PYLON NR 2 WING T/E LWR SIDE ACCESS PANEL, CLOSE PYLON RIB 22 PANEL CUT OUT HAS CORROSION.  REMOVED PREVIOUS REPAIR FOR ACCESS TO REMOVE CORROSION AREA RT WING I/B SIDE PYLON NR 2 T/E LWR SIDE.  CLEANED & REMOVED CORROSION AREA FOUND BEYOND LIMITS IAW A-300 SRM 57-33-11.  ACCOMP VISUAL INSPECTION OF REPAIR AREA IAW ASTAR EVA 5724-043, STEP 1, PAGE 2. FOUND CORROSION ON SKIN LWR SURFACE OF PNL EXTENDING BEYOND FASTENER HOLE FOR NEW REPAIR DOUBLER; I/B EDGE.
